Volume 1, Issue 1
Initial Value Problems for Nonlinear Heat Equations

TatsienLi & YunmeiChen

J. Part. Diff. Eq., 1 (1988), pp. 1-11.

Published online: 1988-01

Preview Full PDF 353 1695
Export citation
  • Abstract

  • Keywords

Inverse problems viscoelastic models wave propagation in biotissue statistical models

  • AMS Subject Headings

34A55 35R30 74J25 62J02 93A30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-1-1, author = {}, title = {Initial Value Problems for Nonlinear Heat Equations}, journal = {Journal of Partial Differential Equations}, year = {1988}, volume = {1}, number = {1}, pages = {1--11}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5847.html} }
TY - JOUR T1 - Initial Value Problems for Nonlinear Heat Equations JO - Journal of Partial Differential Equations VL - 1 SP - 1 EP - 11 PY - 1988 DA - 1988/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5847.html KW - Inverse problems KW - viscoelastic models KW - wave propagation in biotissue KW - statistical models AB -
TatsienLi & YunmeiChen . (2019). Initial Value Problems for Nonlinear Heat Equations. Journal of Partial Differential Equations. 1 (1). 1-11. doi:
Copy to clipboard
The citation has been copied to your clipboard